Vancomycin

Last Update February 11, 2016
Vancomycin International Nonproprietary Name is a glycopeptide antibiotic used in the prophylaxis and treatment of infections caused ...
Read on Wikipedia
Satisfaction Score
?
2.7
5 1 15818
Slightly Satisfied
based on 15,818 conversations around the web
Rate and review
Your rating:
Your rating has been added!
Share your experience
Share your experience
Last Update February 11, 2016
Satisfaction Score
?
2.7
Slightly Satisfied
based on 15,818 conversations around the web
Share your experience
Share your experience

Does Vancomycin cause Tinnitus?

Tinnitus is a known side effect of Vancomycin
Disclaimer
#4 in Vancomycin discussions - 82 posts discuss Tinnitus with Vancomycin. Tinnitus is #4 concern in Vancomycin discussions.

Does Vancomycin cause Tinnitus?

content loaded dynamically
Filter
Filters:
Gender
Role
Age
All
We found 82 discussions
?
nnitus since I had IV vancomycin back in September 20...
| www.asthma.org.uk
" ...and my hearing was normal then. I have had very mild bilateral tinnitus since I had IV vancomycin back in September 2006 but that's not so unusual... "

?
oday 15 years later. The Vancomycin have caused tinnitus...
| forum.cysticfibrosis.com
" ...I have been prescribed Amikacin via nebulizer and am ...was very sensitive to Gentamycin and suffered permanent inner ear balance loss which I still live with today 15 years later. The Vancomycin have... "

?
As a result of the antibotic, I have ringing in my ears...
| www.bariatricpal.com
" ...about 6 weeks taking vancomycin through an IV and home with IV taking same stuff for 3 weeks. As a result of the antibotic, I have ringing in my ears.... "

?
had tinnitus but worse that I had permanant hearing loss....
| www.j-pouch.org
" I have permanant ringing and hearing loss from other antibiotics. When ...of tests. I had been on vancomycin and they confirmed that I definitely had tinnitus but worse that I had permanant hearing loss.... "
June 9, 2015
Please help:

I had an infection while in the hospital. I was given Vancomycin for nearly a month and as a result I am totally and permanently deaf.

Could you provide me the names of experts on ototoxity and articles that address the ototoxity of Vancomycin.

Thank you in advance. Jack

?
port ear ringing and some hearing loss with the Vancomycin a...
| cdiffdiscuss.org
" Hi Carol! No, the ear ringing was from Vanco. I was ...doctor said he has had patients report ear ringing and some hearing loss with the Vancomycin and was glad I was able to stop ...to day basis. My... "

?
Have you been taking vancomycin? The ringing in the ears...
| mrsa-forum.com
" Hello George and CJ. Have you been taking vancomycin? The ringing in the ears is an occasional side... "

?
any liver issues in me from my time on Vancomycin but it...
| www.healingwell.com
" ...not aware of any liver issues in me from my time on Vancomycin but it... "

?
days. I know Vancomycin can cause issues in that area....
| forums.lymphoma.com
" I had two rounds of ICE and have no hearing loss. I do occasionally experience some ringing in my ears. I'm not sure what that ...noticed the ringing during my Vancomycin days. I know Vancomycin can... "

?
oes anyone have experience with vancomycin? How much of a r...
| www.mdjunction.com
" ...tinnitus and hearing loss. I am desperate to have the Lyme cured, yet I am extremely worried about doing anything that could worsen my tinnitus, already a source of ...anxiety. Does anyone have... "

?
ergic to) and vancomycin. -- Steven D. Litvintchouk Email...
| www.disease-treatment.com
" Susan wrote: Vancomycin is a very aggressive and ...could trade hearing and tinnitus problems, etc. for your sinus ...except amoxicillin (which I'm allergic to) and vancomycin. -- Steven D.... "

Your Saved Posts ()
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Usage of the website does not substitute professional medical advice.
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Treato does not provide medical advice, diagnoses or treatment. Services are ranked based on reviews gathered from around the web and may refer to different aspects of each service (Price, waiting time, general satisfaction, etc.) Treato does not guarantee any specific rate or promotion. In addition, prices for some services provided by the listed Telehealth companies may vary, please check with the Telehealth site for the exact price for the desired service. Treato is not responsible for promotions validity, application of the promotion code varies among the different Telehealth sites (for example during registration flow). It is your responsibility to apply the promotion code. Treato is not responsible for content on external web sites.
Back to Signup
Please wait...